Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Drug Interactions With Dextromethorphan and Quinidine

Tricyclic Antidepressants
Taking dextromethorphan and quinidine with tricyclic antidepressants can increase your risk for a serious reaction known as serotonin syndrome (see Precautions and Warnings With Dextromethorphan and Quinidine for more information, including symptoms of serotonin syndrome). Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome.
 
Warfarin
Combining warfarin with dextromethorphan and quinidine may increase your risk for bleeding. Your healthcare provider may need to monitor you more closely if you take these medications together.
 

Final Thoughts

Dextromethorphan and quinidine has the potential to interact with many different medications, including ones not discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you. It is always a good idea to give your healthcare provider a complete list of all medications you are taking, including prescription drugs, nonprescription drugs, herbs, and supplements.
 
Know the Signs - Concussion Safety

Dextromethorphan and Quinidine Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.